It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 6 7 8 9 Showing 1 - 20 of 177 for going off minocycline. (0.020 seconds)


... I started weening off minocycline a few weeks ago. I started off taking 2 pills a day like you, or 14 pills a week. So what I did, instead of just dropping from 2 to 1 right away, is drop one pill a week. ... (1 replies)
Minocycline
Jul 7, 2007
... I was on Minocycline for 10 years for acne. I started it around age 13 and it did help the acne. However, when I was in my 20's and had my wisdom teeth out, they came out black. ... (5 replies)
... My acne would always come back much worse after a period of time when I was off of minocycline since you wipe out all of your friendly bacteria in your body. You may want to look into a probiotic. ... (1 replies)

... Well I actually went off of it last Christmas.. and my face was so oily, in all the pics the light's reflecting off of my face it's terrible. And, I broke out on my forehead like crazy and my cheeks too.. ... (9 replies)
... was prescribed Minocycline by her dermatologist. ... (1 replies)
... Differin Gel, My doc put me on this as well as Minocycline the pills are making me feel nausea and after reading the posts about the acne coming right back after going off the pills, I dont want to take them anymore, the gel is working okay wish it would work faster. I have never had acne in my life and now I am 35 with Acne. ... (5 replies)
... I'm about to stop taking minocycline, is there any effects or withdrawal from going off it? ... (1 replies)
... I am seriously considering going off of this BCP. I love this stuff...I believe it is the only thing that has cleared my skin... ... (12 replies)
... better. i took acidophilus for a couple weeks after going off. ... (8 replies)
... the Capsiderm wash, reg facials at a dermatologist, taking Mino, and using BP at night. She and I would really like to wean her off the Mino as we fear the effects of being on antibiotics long term. I read a post here that said someone's acne came back worse after going off Mino. ... (5 replies)
... i've been taking niacinamide 4% cream for 4 days and so far so good. i'm going off minocycline for good (3 pills left) and so far i haven't seen any breakout of infected lesions (which is what happened last time i tried to go off mino). this i attribute to the B5 (now @ 20g/day) and the niacinamide (vitamin B3) cream, which in clinical studies is shown to be a more potent... (5 replies)
... c for it to keep you clear. It doesn't cure acne, just works to prevent it. As soon as you stop taking the medication, it stops working. It's possible that by going off of it and starting back up you created a resistance to either the antibiotic or now need a higher dose of it. ... (5 replies)
... I've been taking it for a month now and it's done wonders for my skin. I haven't had any cysts or pustiles like I used to anymore. Now, I'm contemplating of going off it because you can't stay on antibiotics for long but I don't know what to treat my skin with so my acne won't come back. ... (4 replies)
... This weekend was the end. For the past week my vision was so blurry I could barely make out the signs in the grocery store that say what is on each aisle. Silly me, I kept taking it. Then Friday, I got a minor case of hives. What was weird was 5 of the hives on my chest were whiteheads in the morning. Then Saturday, I got the worse case of hives ever, I swear I was afraid... (5 replies)
Minocycline....
Jul 8, 2002
... So if it works for you and your case reacts well I would say keep taking the stuff, but would fear going off of it. ... (12 replies)
Minocycline....
Jul 6, 2002
... with mino...what did you use after going off of it and did your skin stay clear? ... (12 replies)
... I'm going through the same feeling right now. Except I was on Doxy for about a year and a half and then changed to minocycline. ... (7 replies)
... I have been on minocycline for about 7 months and never really thought anything of it until I came to this website. You guys are really scaring me!! ... (2 replies)
... When I took mino, my face got red and flushed,as if i had been sunburned, after about 3 minutes (literally) in the sun. Just walking to my car. I don't know if I would have gotten used to it because the mino also made me lightheaded and nauseous so I had to stop taking it after a few weeks. I twasn't doing anything anyway. (3 replies)
... Today, before going out, I wore SPF 30. I went outside to take the trash out and went to buy a birthday present for a friend this evening... ... (3 replies)




Pages: 1 2 3 4 5 6 7 8 9

All times are GMT -7. The time now is 08:37 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!